MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC T-TUBE 19FR SILICONE; Catheter, Irrigation

CARDINAL HEALTH 200, LLC T-TUBE 19FR SILICONE; Catheter, Irrigation
Model Number SU130-1334
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records (dhr) for the finished good identified no manufacturing issues associated with lot 1231518 that could correlate with the reported condition.Lot 1231518 was manufactured on 30-nov-2023.Visual inspections performed on the drains within this lot met the established acceptance criteria.Further investigation was not possible because the customer did not provide the requested supporting documentation, including visual evidence of the reported condition, or a sample for evaluation.Ongoing monitoring activities are routinely performed to identify potential trends to support the continued safety, quality, and performance of cardinal health products.

Brand Name
T-TUBE 19FR SILICONE
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-Anasco
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50847950
Report Number1423537-2026-00301
Device Sequence Number15827139
Product Code GBX
UDI-Device Identifier00192253022462
UDI-Public(01)00192253022462(17)281130(10)1231518
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1334
Device Catalogue NumberSU130-1334
Device Lot Number1231518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown